n-Tuplet coincidence point theorems in partially ordered probabilistic metric spaces

Yükleniyor...
Küçük Resim

Tarih

2018

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Hindawi Ltd

Erişim Hakkı

info:eu-repo/semantics/openAccess

Araştırma projeleri

Organizasyon Birimleri

Dergi sayısı

Özet

In this paper, we investigate existence of n-tuplet coincidence point theorems in partially ordered probabilistic metric spaces. Also, we gave uniqueness of n-tuplet fixed point theorems in this space.

Açıklama

Anahtar Kelimeler

Menger spaces, Contractions, Metric space, Fixed point theorem, B-metric spaces

Kaynak

Journal of Function Spaces

WoS Q Değeri

Q1

Scopus Q Değeri

Q3

Cilt

2018

Sayı

Künye

Karaaslan, A. A. & Karakaya, V. (2018). n-tuplet coincidence point theorems in partially ordered probabilistic metric spaces. Journal of Function Spaces, 2018, 1-12. doi:10.1155/2018/6595408